Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have tension and facing sleeplessness. Took franxit and penta. Looking for safe remedy

Hello, I am 24 years old girl, height 157 cm, Wi 56 kr. by profession I am software engineer working with an USA MNC in India. From last 5-6 months, I am facing terrible sleeplessness at night. It’s a strange kind of feeling, throughout the whole day, I am feeling drowsy and sleepy, even after getting into bed, my eyes don’t want to be opened, but sleep is not coming though, even whole night is passbeing passed. I consulted a neuropsychiatrist who has given me two tablets to take before going to bed, 1. Franxit, and 2.ZoPenta. I have taken it for 1 week, now I want to stop it. What is the rememdy? Tension is always with me. My habit is to be tensed with very silly matters but sleeping is never hampered before for this issue. Please suggest me. Should I continue with this medicine and if there nerve’s medicine?
Asked On : Thu, 28 Feb 2013
Answers:  3 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
welcome to HCM , this is dr.sivayogi here,
as per your symptoms , you were more of having psychological problem, medically its known as ANXIETY NEUROSES. u were considering the things which are of little value and taking them seriously and for that you getting tensed up. i advise you to continue those franxit tablets add zolfresh 5mg and along with mediicnes try doing meditation or yoga , and try to put your concenetration away from un necessary things, if you still dont find any satisfaction consult a psychiatrist and go with counselling...
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Hello debarati.mukherjee0
Welcome to HCM

You are having primary insomnia, which is leading to stress and tension which are further worsening insomnia. Your psychiatrist has prescribed right medicines. But the medicine need at least 4 weeks to exert its full effects. franxit is anti anxiety and drug and its very good for you. zopenta or zolpidem is used to induce sleep. Both medicines have very less side effects and have very less dependence so its safe to take them.
But you need to modify the timing of the drugs, take franxit in morning after breakfast and zolpidem just after dinner, you will find improvement. And you should continue these medicines otherwise your problem will increase.
Thanks Take Care
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

  User's Response
Welcome to health care magic forum,
These medicines can relieve your problem temporary. Don't continue it for long time because they have many side effects. sleeplessness is not your problem. But tension and anxiety is mail problem.
I advise you to take homeopathic treatment from classical homeopath who will give you medicine after understanding your tension and anxiety. Homeopathic medicine will relieve your tension and anxiety and have no any side effects.
For more inquiry you may contact on “”
Have a good health
Answered: Thu, 28 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor